Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, thank you for getting in touch. I'm very sorry to hear about your mother not being herself and I fully agree regarding Quetiapine. My advice to your mother was that Quetiapine was a very important medication and should likely continue. I mentioned that all medication changes ought to go past the GP before being acted on and that the diazepam and sleeping tablets were probably in part the cause of her tiredness and reducing their doses or considering doing without them may help with the profound tiredness she'd described.
I'm sorry to hear that, I think your mother took some of the message but not all of what was communicated to her. I never tell anyone to stop any medication without speaking to their GP as I can only get a fraction of the story on here. you can ignore that the site offers calls automatically
I suggested speaking to the GP to see what each one was given for and whether any could be reduced or stopped in time. That doesn't mean they should stop the meds immediately without talking to the doctor.
Here's exactly what I suggested again (which you can show to mum if needed)
-Quetiapine, very important and should continue.
-Diazepam - may add to drowsiness, may be worth discussing with GP if this exact dose or regimen still needed
-Zopiclone - usual starting dose is 3.75mg at night, may add to daytime tiredness, may be worth speaking to GP if trying 3.75 or trying to go without is an option
If it helps I can call on my own cost and speak with you both, I'm happy to do that. Otherwise I hope the above helps and mum sees her GP/mental health team to discuss things further.